# SDR USAA010137

- Difficulty date: February 12, 2001
- Submitted: March 7, 2001
- Operation: Air carrier
- Aircraft: N251AU
- Make and model: Boeing 737201
- Aircraft serial: 22757
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 50,470 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND BULKHEAD CRACKED .125 INCH, TWO PLACES, BS 1016 AT APPROX STRINGER 3L.  INSTALLED DOUBLER PER EA 69021.  (M)
